Pain post-Pacemaker and Ibuprofen
Well, here I am back again with another question. It has been less than three weeks following my Medtronic pacemaker implantation, and I get these fleeting periodic pains in and around my heart. They are responsive to Ibuprofen; however, I don't want to be on this drug for the rest of my life. Can I expect the pain eventually to go away, or will I be stuck with it?
Also, there has been another consequence. I always had hypertension, but now that the pacemaker is here, my pulse is not only normal, but so is my blood pressure (and without meds!).
Has anyone experienced either or both these things?
You know you're wired when...
Intel inside is your motto.
The pacer systems are really very reliable. The main problem is the incompetent programming of them. If yours is working well for you, get on with life and enjoy it. You probably are more at risk of problems with a valve job than the pacer.